www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Author SMITS, Bert

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 2 of 2
TitleTypeIssue Date
Singular perturbations arising in Hilbert's 16th problem for quadratic vector fields
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 78(2). p. 133-136
Journal Contribution1998
TRANSITION TIME ANALYSIS IN SINGULARLY PERTURBED BOUNDARY-VALUE-PROBLEMS
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 347(10). p. 4129-4145
Journal Contribution1995
Showing results 1 to 2 of 2